# SDR ASAA0782253

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930496
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B VANE PREVIOUS REPAIR GOUGED.  REMOVED DAMAGED DOUBLER.  FABRICATED, LOCATED, DRILLED AND BONDED REPAIR DOUBLER AND FILLER IAW MD80 SRM 51-70-2 PAR 18B AND 57-03 FIG 11 PG 27.
